RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 179, Number 1, Pages 134–144 (Mi tmf8598)  

Calculation of spectral dependence of Anderson criterion for 1D system with correlated diagonal disorder

G. G. Kozlov

Fock Research Institute of Physics, St. Petersburg State University, St. Petersburg, Russia

Abstract: We consider the problem of calculating the Anderson criterion for a one-dimensional disordered chain with correlated disorder. We solve this problem by the perturbation method with the inverse correlation length as the small parameter. We show that in a correlated system, the degree of localization not only naturally decreases but its spectral dependence also differs significantly from the spectral dependence in uncorrelated chains. The calculations are based on the method for constructing joint statistics of Green's functions, which was previously used to analyze uncorrelated one-dimensional systems. We illustrate the theoretical calculations with a numerical experiment.

Keywords: Anderson localization, correlated disorder, Green's function

DOI: https://doi.org/10.4213/tmf8598

Full text: PDF file (480 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 179:1, 500–508

Bibliographic databases:

Received: 23.09.2013

Citation: G. G. Kozlov, “Calculation of spectral dependence of Anderson criterion for 1D system with correlated diagonal disorder”, TMF, 179:1 (2014), 134–144; Theoret. and Math. Phys., 179:1 (2014), 500–508

Citation in format AMSBIB
\Bibitem{Koz14}
\by G.~G.~Kozlov
\paper Calculation of spectral dependence of Anderson criterion for 1D system with correlated diagonal disorder
\jour TMF
\yr 2014
\vol 179
\issue 1
\pages 134--144
\mathnet{http://mi.mathnet.ru/tmf8598}
\crossref{https://doi.org/10.4213/tmf8598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3301503}
\zmath{https://zbmath.org/?q=an:06353955}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...179..500K}
\elib{http://elibrary.ru/item.asp?id=21826673}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 179
\issue 1
\pages 500--508
\crossref{https://doi.org/10.1007/s11232-014-0158-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337055500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899949521}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8598
  • https://doi.org/10.4213/tmf8598
  • http://mi.mathnet.ru/eng/tmf/v179/i1/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:224
    Full text:74
    References:28
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020